# SDR 09022005B

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 29,056 hours, 31,890 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LT ENGINE BLEED AIR LEAK LIGHT CAME ON.  FOUND LOOP GROUNDING ON FRAME, RE-POSITIONED, OPS CHECK GOOD.
